Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 265348, 15 pages.
Generalized Hyperbolic Function Solution to a Class of Nonlinear Schrödinger-Type Equations
With the help of the generalized hyperbolic function, the subsidiary ordinary differential equation method is improved and proposed to construct exact traveling wave solutions of the nonlinear partial differential equations in a unified way. A class of nonlinear Schrödinger-type equations including the generalized Zakharov system, the Rangwala-Rao equation, and the Chen-Lee-Liu equation are investigated and the exact solutions are derived with the aid of the homogenous balance principle and generalized hyperbolic functions. We study the effect of the generalized hyperbolic function parameters p and q in the obtained solutions by using the computer simulation.
J. Appl. Math., Volume 2012 (2012), Article ID 265348, 15 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Al-Muhiameed, Zeid I. A.; Abdel-Salam, Emad A.-B. Generalized Hyperbolic Function Solution to a Class of Nonlinear Schrödinger-Type Equations. J. Appl. Math. 2012 (2012), Article ID 265348, 15 pages. doi:10.1155/2012/265348. https://projecteuclid.org/euclid.jam/1355495086